×

zbMATH — the first resource for mathematics

Seul le groupe des similitudes-inversions préserve le type de la loi de Cauchy-conforme de \({\mathbb{R}}^ n\) pour \(n>1\). (Only the group of similitude-inversions preserves the Cauchy-conformal type distributions of \({\mathbb{R}}^ n\) for \(n>1)\). (French) Zbl 0612.60019
On \({\mathbb{R}}^ n\), \(n\geq 2\) the conformal-Cauchy type distributions are introduced. It is proved that a measurable transform \(F: {\mathbb{R}}^ n\to {\mathbb{R}}^ n\) preserves this type iff it coincides almost everywhere with either a similitude or an inversion-similitude of \({\mathbb{R}}^ n\). For the case \(n=1\) see the author, Proc. Am. Math. Soc. 67(1977), 277-286 (1978; Zbl 0376.28019).
Reviewer: N.Kalinauskaitė

MSC:
60E99 Distribution theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernard, A; Campbell, E.A; Davie, A.M, Brownian motion and generalized analytic and inner functions, Ann. inst. Fourier (Grenoble), 29, No. 1, 207-228, (1979) · Zbl 0386.30029
[2] Dieudonné, J, Algèbre linéaire et géométrie élémentaire, (1964), Hermann Paris · Zbl 0185.48802
[3] \scJ. L. Dunau, and H. Sénateur, An elementary proof of the Knight-Meyer characterization of the Cauchy distribution, J. Mult. Analysis, in press. · Zbl 0655.62007
[4] Dunau, J.L; Sénateur, H, ()
[5] Knight, F.B, A characterization of the Cauchy type, (), 130-135 · Zbl 0341.60009
[6] Knight, F.B; Meyer, P.A, Une caractérisation de la loi de Cauchy, Z. wahrsch. verw. gebiete, 34, 129-134, (1976) · Zbl 0353.60020
[7] Lelong-Ferrand, J, Géométrie différentielle, (1963), Masson Paris · Zbl 0111.34302
[8] Letac, G, Which functions preserve Cauchy laws?, (), 277-286 · Zbl 0376.28019
[9] Letac, G, Brownian-paths preserving functions on \(R\)_+n + 1, and Cauchy distribution in \(R\)n, () · Zbl 0591.60076
[10] Novikov, S; Doubrovine, B; Fomenko, A, Géométrie contemporaine, ()
[11] Rudin, W, Functional analysis, (1973), McGraw-Hill New York · Zbl 0253.46001
[12] Wilker, J.B, Inversive geometry, () · Zbl 0505.51018
[13] Williams, E.J, Cauchy-distributed functions and a characterization of the Cauchy distribution, Ann. math. stat., 40, 1083-1085, (1969) · Zbl 0184.22602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.